Authors: Todorčević, Vesna 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Subharmonic behavior and quasiconformal mappings
Journal: Analysis and Mathematical Physics
Volume: 9
Issue: 3
First page: 1211
Last page: 1225
Issue Date: 1-Sep-2019
Rank: M21a
ISSN: 1664-2368
DOI: 10.1007/s13324-019-00308-8
Abstract: 
We give an overview of some results on the class of functions with subharmonic behaviour and their invariance properties under conformal and quasiconformal mappings. While many of the results we present will be related to author’s own work, we shall present also some other results and examples about this class of functions.
Publisher: Springer Link
Project: Methods of Functional and Harmonic Analysis and PDE with Singularities 

Show full item record

SCOPUSTM   
Citations

32
checked on Feb 6, 2023

Page view(s)

18
checked on Feb 6, 2023

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.